Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: A. A. Ranicki
Title: Algebraic L-theory and topological manifolds
Additional book information: Cambridge Tracts in Math., vol. 102, Cambridge Univ. Press, Cambridge, 1992, 358 pp., ISBN 0-521-42024-5, $69.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Shmuel Weinberger
Affiliation: University of Pennsylvania
Journal: Bull. Amer. Math. Soc. 33 (1996), 93-99
Review copyright: © Copyright 1996 American Mathematical Society